PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On Exponential Stability of Volterra Difference Equations with Infinite Delay

Volume 62 / 2014

Pham Huu Anh Ngoc, Le Trung Hieu Bulletin Polish Acad. Sci. Math. 62 (2014), 125-137 MSC: Primary 39A30; Secondary 93D20. DOI: 10.4064/ba62-2-3


General nonlinear Volterra difference equations with infinite delay are considered. A new explicit criterion for global exponential stability is given. Furthermore, we present a stability bound for equations subject to nonlinear perturbations. Two examples are given to illustrate the results obtained.


  • Pham Huu Anh NgocDepartment of Mathematics
    Vietnam National University-HCMC
    International University, Saigon, Vietnam
  • Le Trung HieuDepartment of Mathematics
    Dong Thap University
    Dong Thap province, Vietnam

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image